Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 2, NWS Baltimore/Washington
NWS Baltimore/Washington issued this small craft advisory at Jan 3, 2021, 3:19 AM EST. It took effect at Jan 3, 2021, 8:00 AM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2021, 3:19 AM EST (08:19 UTC)
- In effect from
- Jan 3, 2021, 8:00 AM EST
- Expired
- Jan 4, 2021, 12:26 PM EST
- In force
- 28 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted.
645 WHUS71 KLWX 030819 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 319 AM EST Sun Jan 3 2021 ANZ533-534-537-543-031630- /O.NEW.KLWX.SC.Y.0002.210103T2100Z-210104T1100Z/ Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 319 AM EST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST MONDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, Tidal Potomac from Cobb Island MD to Smith Point VA, and Tangier Sound and the inland waters surrounding Bloodsworth Island. * WHEN...From 4 PM this afternoon to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
654 WHUS71 KLWX 031259 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 759 AM EST Sun Jan 3 2021 ANZ541-041700- /O.EXB.KLWX.SC.Y.0002.210104T0000Z-210104T1700Z/ Choptank River to Cambridge MD and the Little Choptank River- 759 AM EST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EST MONDAY... * WHAT...Northwest winds around 10 kt with gusts up to 20 kt expected. * WHERE...Choptank River to Cambridge MD and the Little Choptank River. * WHEN...From 7 PM this evening to noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-543-042300- /O.EXT.KLWX.SC.Y.0002.210103T1300Z-210104T2300Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 759 AM EST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST MONDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island and Chesapeake Bay from Drum Point MD to Smith Point VA. * WHEN...Until 6 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ533-537-041700- /O.EXT.KLWX.SC.Y.0002.210104T0000Z-210104T1700Z/ Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Cobb Island MD to Smith Point VA- 759 AM EST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO NOON EST MONDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Chesapeake Bay from North Beach to Drum Point MD and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...From 7 PM this evening to noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
105 WHUS71 KLWX 032054 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 354 PM EST Sun Jan 3 2021 ANZ532-540-040500- /O.EXB.KLWX.SC.Y.0002.210103T2100Z-210104T1700Z/ Chesapeake Bay from Sandy Point to North Beach MD-Eastern Bay- 354 PM EST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST MONDAY... * WHAT...Northwest winds around 10 kt with gusts up to 20 kt expected. * WHERE...Chesapeake Bay from Sandy Point to North Beach MD and Eastern Bay. * WHEN...Until noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ533-537-541-040500- /O.EXT.KLWX.SC.Y.0002.210103T2100Z-210104T1700Z/ Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Choptank River to Cambridge MD and the Little Choptank River- 354 PM EST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST MONDAY... * WHAT...Northwest winds around 10 kt with gusts up to 20 kt expected. * WHERE...Choptank River to Cambridge MD and the Little Choptank River. * WHEN...Until noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-543-040500- /O.CON.KLWX.SC.Y.0002.000000T0000Z-210104T2300Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 354 PM EST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island and Chesapeake Bay from Drum Point MD to Smith Point VA. * WHEN...Until 6 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
098 WHUS71 KLWX 040051 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 751 PM EST Sun Jan 3 2021 ANZ532-533-537-540-541-040900- /O.CON.KLWX.SC.Y.0002.000000T0000Z-210104T1700Z/ Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Cobb Island MD to Smith Point VA-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- 751 PM EST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY... * WHAT...Northwest winds around 10 kt with gusts up to 20 kt. * WHERE...Eastern Bay, Choptank River to Cambridge MD and the Little Choptank River, Chesapeake Bay from Sandy Point to Drum Point MD, and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...Until noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-543-040900- /O.CON.KLWX.SC.Y.0002.000000T0000Z-210104T2300Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 751 PM EST Sun Jan 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island and Chesapeake Bay from Drum Point MD to Smith Point VA. * WHEN...Until 6 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DHOF
658 WHUS71 KLWX 040812 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 312 AM EST Mon Jan 4 2021 ANZ532-533-537-540-541-041615- /O.CON.KLWX.SC.Y.0002.000000T0000Z-210104T1700Z/ Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Cobb Island MD to Smith Point VA-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- 312 AM EST Mon Jan 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Northwest winds around 10 kt with gusts up to 20 kt. * WHERE...Eastern Bay, Choptank River to Cambridge MD and the Little Choptank River, Chesapeake Bay from North Beach to Drum Point MD, Chesapeake Bay from Sandy Point to North Beach MD and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-543-041615- /O.CON.KLWX.SC.Y.0002.000000T0000Z-210104T2300Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 312 AM EST Mon Jan 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island and Chesapeake Bay from Drum Point MD to Smith Point VA. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
079 WHUS71 KLWX 041354 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 854 AM EST Mon Jan 4 2021 ANZ532-533-537-540-541-041500- /O.CAN.KLWX.SC.Y.0002.000000T0000Z-210104T1700Z/ Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Cobb Island MD to Smith Point VA-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- 854 AM EST Mon Jan 4 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished. $$ ANZ534-543-041800- /O.EXT.KLWX.SC.Y.0002.000000T0000Z-210104T1800Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 854 AM EST Mon Jan 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island and Chesapeake Bay from Drum Point MD to Smith Point VA. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
191 WHUS71 KLWX 041726 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 1226 PM EST Mon Jan 4 2021 ANZ534-543-041830- /O.CAN.KLWX.SC.Y.0002.000000T0000Z-210104T1800Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 1226 PM EST Mon Jan 4 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 9:27 PM EST, 5 hours 52 minutes earlier.
Area forecast discussion, Jan 2, 9:27 PM EST, 5 hours 52 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
927 PM EST Sat Jan 2 2021
.SYNOPSIS...
Low pressure in the Southeast will lift northeastward through
the Carolinas and Mid-Atlantic on Sunday. It should progress
east of the New England coast on Monday. A couple of weak
upper-level systems will move through the area Monday and
Tuesday, with high pressure building into the eastern U.S.
Wednesday and Thursday. A surface low may track near, or south
of the area late in the week.
&&
.NEAR TERM /THROUGH SUNDAY/...
The 00Z objective upper-air analysis depicts the parent upper
low centered over southeastern Missouri. This is accompanied by
a stout upper jet maxima stretching from New England back into
the Mid-South. 00Z soundings sampled this in the 130 to 170 knot
range with ample diffluent flow ahead of the advancing closed
low. Columnal moisture across the Mid-Atlantic is currently
lacking with precipitable water values topping out around 0.50
inches. However, continued southerly flow should advect some
fraction of the higher moisture content currently over the
eastern Carolinas into the region. At the surface, a weak and
diffuse area of low pressure (1014-mb) sits over the southern
Appalachians with the attendant wavy warm front positioned over
southern North Carolina. With a northeastward track of this
frontal system into southeastern Virginia, the region will
remain in the cool sector through the weekend. While 01Z surface
observations remain in the upper 30s to low 40s with relatively
high dew points, the expectation is for these to lower into the
night with high pressure anchored to the north.
In advance of the closed low near the Missouri/Kentucky border,
an embedded shortwave will accelerate northeastward this
evening. As it moves through after midnight, light precipitation
should spread into the Mid-Atlantic. Thermal profiles are
indicative of a wintry mix of snow, sleet, and freezing rain in
the higher terrain eastward into portions of northern Maryland
(northwest of the I-95 corridor). Farther to the south and east,
however, plain rain will be the primary or sole precipitation
type.
There are several negative factors for a more impactful event
where wintry precipitation occurs. The first is that the window
for freezing rain appears rather small, primarily confined to
the initial band of precipitation attendant to the low-level jet
and surging warm nose atop the near-surface colder air between
06z and 12z. Even during this window, the timing of the warm
nose will be critical, and it may end up lagging the steadier
precipitation (resulting in more of a light snow/sleet mix).
Most models suggest a lull in precipitation during the morning,
with perhaps a period of light wintry precipitation confined to
the higher terrain. Another period of steadier precipitation may
occur around midday, but by this point, temperatures may be
warm enough to mix with plain rain.
For the higher terrain, conditions will be a little more
favorable for advisory-level impacts from freezing drizzle/rain,
though once again, questions remain regarding precipitation
type, intensity, and duration. If precipitation type were
predominantly snow/sleet, sub-advisory totals would occur
(generally an inch or lower, even near the ridge tops). However,
during lulls in precipitation, thermal profiles suggest
potential for freezing drizzle. Overall, the details of this
evolution remain fuzzy, but the signal is strong enough to
support a Winter Weather Advisory across many of these areas.
Given minimal snow/sleet accumulations, the main issue will be
measurable ice which could range from a glaze to around 0.05
inches. While such an advisory is in effect from Carroll County
westward, including the Allegheny Front and northern Virginia
Blue Ridge, higher elevations (1,000 feet and above) are most
likely to see ice accretions given colder temperatures.
Liquid-equivalent QPF looks generally in the 0.20 to 0.40 inch
range across the CWA (perhaps a little higher in lower Maryland
and adjacent portions of Virginia), so not expecting hydro
impacts for this event. The most concentrated period of rainfall
will likely be from around 4 AM to 10 AM before conditions turn
more showery into the afternoon hours. Highs on Sunday will be
in the 30s in the higher terrain and the 40s east of the I-81
corridor.
&&
.SHORT TERM /SUNDAY NIGHT/...
At the beginning of the period (00z Monday), the vigorous
trough bringing precipitation to the area Sunday will be
on its way through the Mid-Atlantic, with the attendant surface
low moving from the coastal Mid-Atlantic to off Cape Cod by late
Monday morning. A surface ridge axis will extend near the spine
of the Appalachians by this point, with a weak southern-stream
trough moving into the Great Smoky Mountains region. Lift
associated with the vort max (and contributions from weak
upslope flow) should keep snow showers going in the higher
terrain on Monday. Increased PoPs here through the afternoon.
For the rest of the area, dry northerly flow should prevail,
with temperatures primarily in the 40s. Lows Monday night should
be below freezing northwest of the urban corridor and near to
slightly above freezing to the southeast.
A digging northern-stream vort max will reach the spine of the
Appalachians by Tuesday morning, which should increase the
potential for showers once again in the western CWA. Increased
PoPs on Tuesday for areas near/west of I-81, with primarily snow
showers at the ridge tops, while lower elevations will likely
change to or generally remain as liquid. As the trough axis
swings through late in the day, showers will likely diminish to
just the favored upslope terrain. Any lingering precipitation
should taper off Tuesday night.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
A surface ridge will move into the region on Wednesday, with
dry conditions prevailing across the area. Temperatures during
this period will change little from day to day. Midlevel ridging
amplifies downstream of a potent midlevel low moving through
the middle Mississippi Valley Thursday and Thursday night, with
the result being another dry day with slightly above average
temperatures.
Deterministic models begin to diverge with the approaching
system late this week. The GFS has advertised a depressed storm
track, with little phasing with a northern-stream system in
central Canada. Meanwhile, the ECMWF indicates substantial
phasing, and a more northeast track to the low, bringing
widespread precipitation to the area. Kept a broad brush of low
PoPs on Friday and extended them through Saturday across the
CWA (with uncertainty regarding timing and a trend toward a
slower evolution), with temperatures marginal enough for some
wintry precipitation in the northwest. Plenty of fine-tuning to
the forecast will be necessary given the current model
disagreement, however.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
As a system from the Mid-South moves toward the region, conditions
will deteriorate tonight, with restrictions increasing from
southwest to northeast after 06z. Expect restrictions to
continue through Sunday with precipitation across the area. IFR
to occasional LIFR ceilings are possible during the morning
hours. Improvement in visual flight rules will likely not take
place until the upper low exits which is around 23Z Sunday.
Improvement to predominant VFR should occur on Monday and
continue through Wednesday with northwest winds 10 to 15 kt with
higher gusts during the day. However, some stratocumulus may
occasionally seep into the area, especially on Monday/Tuesday
(and especially for MRB). VFR should continue on Thursday with
lighter winds.
&&
.MARINE...
After a brief lull in winds tonight, more advisory-level winds
are expected on Sunday. Small Craft Advisories may need to be
issued for Sunday evening into early next week. With northwest
flow expected to continue from early to mid week, periods of
advisory conditions are probable through Wednesday, as well.
Sub-advisory conditions are expected on Thursday.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...Winter Weather Advisory from 2 AM to 2 PM EST Sunday for
MDZ001-003>005-501-502.
VA...Winter Weather Advisory from 2 AM to 2 PM EST Sunday for
VAZ027-028-030-031-501-503-505-507.
WV...Winter Weather Advisory from 2 AM to 2 PM EST Sunday for
WVZ050>053-055-501>505.
MARINE...None.
&&
SYNOPSIS...BRO/CMS
NEAR TERM...BRO/CMS
SHORT TERM...CMS
LONG TERM...CMS
AVIATION...BRO/CMS
MARINE...BRO/CMSHazardous weather outlook, Jan 2, 5:52 PM EST, 9 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 552 PM EST Sat Jan 2 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-032300- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 552 PM EST Sat Jan 2 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-032300- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 552 PM EST Sat Jan 2 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight A Winter Weather Advisory goes into effect at 2 AM for the northern Shenandoah Valley in Virginia, much of eastern West Virginia and northern and western Maryland for a wintry mix primarily above 1000 feet. .DAYS TWO THROUGH SEVEN...Sunday through Friday The Winter Weather Advisory is in effect until 2 PM Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report winter weather via standard operating procedures. MDZ001-501-502-VAZ503-504-WVZ501>506-032300- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 552 PM EST Sat Jan 2 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight A Winter Weather Advisory goes into effect at 2 AM for most of the area for a wintry mix primarily above 1000 feet. .DAYS TWO THROUGH SEVEN...Sunday through Friday The Winter Weather Advisory is in effect until 2 PM Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report winter weather via standard operating procedures. DHOF
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.